Payment via
MercadoPago

MEDICATIONS > ANALGESICS/ANTI-INFLAMMATORY

DUALGOS (PARACETAMOL, IBUPROFEN) 325MG/200MG 20 TABLETS

DUALGOS (PARACETAMOL, IBUPROFEN) 325MG/200MG 20 TABLETS


SKU: 7501836009661
In stock: 100 units

Price: $ 7.16 USD*
Sale: $ 3.15 USD*
* United States Dollars

Concentration: 325MG/200MG

 

 

Medication Name: DUALGOS

Active substance: PARACETAMOL, IBUPROFEN

Laboratory: MD LIFERPAL

Presentation: TABLETS

Content: BOX WITH 20 TABLETS

 

 

 

 

 

Made in: MEXICO

Shipping restrictions: None

  • Consumption of this product is responsibility of the person who uses and recommends, consult your doctor before taking any medication.
  • Product stock quanities are no updated
  • Please check if your product is in stock before you do your payment, thank you very much.

Related items

Comments and ratings: DUALGOS (PARACETAMOL, IBUPROFEN) 325MG/200MG 20 TABLETS

0